# SDR CALA2008120301119

- Difficulty date: December 2, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 65,657 hours, 29,404 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT T/E WEDGE NOT SEALED AND NEEDS INSPECTION FOR DELAM.  FOUND TO BE DELAMINATED, REMOVED AND REPAIRED DELAMINATED AREA, INSTALLED UPPER SKIN AND DOUBLER ON NR 5 SLAT T/E RT WING PER SRM 51-70-10 AND APPLIED PROTECTIVE FINISH PER CAL SPEC 5100S00128 REV Q AND SEALED WEDGE PER SRM 51-70-10.
